# SDR CA030826002

- Difficulty date: August 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-28-160
- Aircraft time: 2,068 hours
- Engine: Lyc O320B2B
- Propeller: Snsnch M74DM
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 100871002
- Condition: Stripped
- Location: Gascolator
- Component: Gascolator, Piper
- Component part number: 3571503
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF THE FUEL GASCOLATOR AT THE ANNUAL, THE STUD FOR THE SAFETY NUT WAS FOUND TO BE STRIPPED. THE GASCOLATOR BALE WAS REPLACED WITH A NEW PART AS A RECTIFICATION TO THE PROBLEM.
